ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A New Class of Exactly Solvable Interacting Fermion Models in One Dimension

Schulz, HJ and Shastry, Sriram B (1998) A New Class of Exactly Solvable Interacting Fermion Models in One Dimension. In: Physical Review Letters, 80 (9). pp. 1924-1927.

[img] PDF
A_New_Class_of_Exactly.pdf - Published Version
Restricted to Registered users only

Download (164kB) | Request a copy
Official URL: http://prl.aps.org/abstract/PRL/v80/i9/p1924_1


We investigate a model containing two species of one-dimensional fermions interacting via a gauge field determined by the positions of all particles of the opposite species. The model can be salved exactly via a simple unitary transformation. Nevertheless, correlation functions exhibit nontrivial interaction-dependent exponents. A similar model defined on a lattice is introduced and solved. Various generalizations, e.g., to the case of internal symmetries of the fermions, are discussed. The present treatment also clarifies certain aspects of Luttinger's original solution of the "Luttinger model."

Item Type: Journal Article
Publication: Physical Review Letters
Publisher: The American Physical Society
Additional Information: Copyright of this article belongs to The American Physical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 10 Jun 2011 04:28
Last Modified: 17 Oct 2018 07:25
URI: http://eprints.iisc.ac.in/id/eprint/38061

Actions (login required)

View Item View Item